# SDR IPXA09557373

- Difficulty date: September 3, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DECK FLOORBEAM UPPER CHORD AT BS 1100 LBL 60 RBL 60 HAS CORROSION.  REPAIRED MAIN CARGO DECK FLOORBEAM UPPER CHORD AT BS 1100 LBL 60 TO RBL 60 IAW ER 09-4426 BOEING DRAWING D634N301.
